Core and Stable Sets of Large Games Arising in Economics
Author
Abstract
Suggested Citation
Download full text from publisher
As the access to this document is restricted, you may want to search for a different version of it.
Citations
Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
Cited by:
- Luo, Xiao, 2001. "General systems and [phiv]-stable sets -- a formal analysis of socioeconomic environments," Journal of Mathematical Economics, Elsevier, vol. 36(2), pages 95-109, November.
- Ehlers, Lars, 2007.
"Von Neumann-Morgenstern stable sets in matching problems,"
Journal of Economic Theory, Elsevier, vol. 134(1), pages 537-547, May.
- EHLERS, Lars, 2005. "Von Neumann-Morgenstern Stable Sets in Matching Problems," Cahiers de recherche 2005-11, Universite de Montreal, Departement de sciences economiques.
- EHLERS, Lars, 2005. "Von Neumann-Morgenstern Stable Sets in Matching Problems," Cahiers de recherche 12-2005, Centre interuniversitaire de recherche en économie quantitative, CIREQ.
- Diego Moreno & Benyamin Shitovitz & Ezra Einy, 1999.
"The core of a class of non-atomic games which arise in economic applications,"
International Journal of Game Theory, Springer;Game Theory Society, vol. 28(1), pages 1-14.
- Einy, Ezra & Shitovitz, Benyamin, 1997. "The core of a class of non-atomic games which arise in economic applications," UC3M Working papers. Economics 6024, Universidad Carlos III de Madrid. Departamento de EconomÃa.
- Rosenmüller, Joachim, 2014. "Convex vNM–Stable Sets for a Semi Orthogonal Game. Part I: epsilon–Relevant Coalitions," Center for Mathematical Economics Working Papers 483, Center for Mathematical Economics, Bielefeld University.
- Einy, Ezra & Shitovitz, Benyamin, 2003. "Symmetric von Neumann-Morgenstern stable sets in pure exchange economies," Games and Economic Behavior, Elsevier, vol. 43(1), pages 28-43, April.
- Hirai, Toshiyuki & Watanabe, Naoki, 2018. "von Neumann–Morgenstern stable sets of a patent licensing game: The existence proof," Mathematical Social Sciences, Elsevier, vol. 94(C), pages 1-12.
- Rosenmüller, Joachim & Shitovitz, Benyamin, 2011. "Convex vNM-Stable Sets for linear production games," Center for Mathematical Economics Working Papers 396, Center for Mathematical Economics, Bielefeld University.
- Massimo Marinacci & Luigi Montrucchio, 2003. "Cores and stable sets of finite dimensional games," ICER Working Papers - Applied Mathematics Series 07-2003, ICER - International Centre for Economic Research.
- Shitovitz, Benyamin & Weber, Shlomo, 1997. "The graph of Lindahl correspondence as the unique von Neumann-Morgenstern abstract stable set," Journal of Mathematical Economics, Elsevier, vol. 27(4), pages 375-387, May.
- Rosenmüller, Joachim, 2017. "The endogenous formation of cartels," Center for Mathematical Economics Working Papers 318, Center for Mathematical Economics, Bielefeld University.
- Joachim Rosenmüller & Benyamin Shitovitz, 2010. "Convex vNM-stable sets for linear production games," International Journal of Game Theory, Springer;Game Theory Society, vol. 39(3), pages 311-318, July.
- Maria Gabriella Graziano & Claudia Meo & Nicholas C. Yannelis, 2023.
"Core and stable sets of exchange economies with externalities,"
Economic Theory Bulletin, Springer;Society for the Advancement of Economic Theory (SAET), vol. 11(1), pages 27-44, April.
- Maria Gabriella Graziano & Claudia Meo & Nicholas C. Yannelis, 2021. "Core and Stable Sets of Exchange Economies with Externalities," CSEF Working Papers 617, Centre for Studies in Economics and Finance (CSEF), University of Naples, Italy.
- Japneet Kaur, 2023. "Stable sets in economies with club goods," Indira Gandhi Institute of Development Research, Mumbai Working Papers 2023-011, Indira Gandhi Institute of Development Research, Mumbai, India.
- Rosenmüller, Joachim & Shitovitz, Benyamin, 2017. "A characterization of vNM stable sets for linear production games," Center for Mathematical Economics Working Papers 302, Center for Mathematical Economics, Bielefeld University.
- Einy, Ezra & Holzman, Ron & Monderer, Dov & Shitovitz, Benyamin, 1997. "Core Equivalence Theorems for Infinite Convex Games," Journal of Economic Theory, Elsevier, vol. 76(1), pages 1-12, September.
Corrections
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:jetheo:v:68:y:1996:i:1:p:200-211. See general information about how to correct material in RePEc.
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
We have no bibliographic references for this item. You can help adding them by using this form .
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: Catherine Liu (email available below). General contact details of provider: http://www.elsevier.com/locate/inca/622869 .
Please note that corrections may take a couple of weeks to filter through the various RePEc services.